Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have weakness, nausea and dizziness. On anti depressants. Related to BP?

Hi my name is hashim i m 39 years old i m suffering blood pressure since the age of 20 doctors recommended me blood pressure tablets along with anti depressant and relaxent. I have some gastric problem as well and i feel my BP may cause of this gestric problem. I feel weakness nausea and dizziness most of the time while taking medicine. I want to ask should i further continue my BP medicine or have actually gestric problem because when ever i lay down for sleep then automatically my BP increase and it feels heaviness in chest.
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

welcome to healthcare magic

Since you are suffering from blood pressure since the age of 20 should continue medication for BP....... However if it is not controlled....take consultation from a general physician

Secondly, your BP problem as well as your gastric trouble may be due to stress and anxiety features you have....... get a review from your psychiatrist for readjustment of the dose...

Once your anxiety features are over...... additional problems will also get solved....

Wish you a good health......

Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor